# SDR CA070905006

- Difficulty date: August 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,726 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 051218712
- Condition: Cracked
- Location: Bulkhead
- Part time: 2,923 hours
- Component: Bulkhead, Cessna
- Component part number: 05117941
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  SEB 97-1 ADDRESSES THE POSSIBILITY OF CRACKING OF THE AFT DOORPOST CHANNELS AT THE LOWER END, IN THE SMALL CUTOUT RADIUS BETWEEN THE VERTICAL AND HORIZONTAL FLANGE BENDS. THE CRACK IS VERY DIFFICULT TO SEE. BOTH DOORPOSTS WILL CRACK, AND IT IS THE SUBMITTERS OPINION THAT THIS CRACKING IS CAUSED CHIEFLY BY TAXIING OVER ROUGHER GROUND SO THAT THE FUSELAGE BULKHEAD THAT INCORPORATES THE AFT DOORPOSTS FLEXES MORE THAN IN MOST OTHER OPERATIONS. THIS IS THE THIRD AC WE HAVE FOUND WITH THIS DEFECT WITHIN THE LAST 7 YEARS. (TC NR 20070905006)
